Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What IS Wrong With Me? Seriously? Phillipa

Posted by saturn on March 26, 2007, at 22:11:34

In reply to Re: What IS Wrong With Me? Seriously? saturn, posted by Phillipa on March 26, 2007, at 21:33:53

> Hope you guys are right as the pdoc is so insistant that it's the thyroid and wants me to get a new endo and is upset that the appointment with the internist he knows isn't til Friday. Love Phillipa

Maybe it's both: thyroid AND luvox withdrawal. Personally, I wouldn't stop an SSRI cold Turkey. Maybe you could switch to a comparable dose of Prozac and then taper. It just seems that if you've been on Luvox for years and then stop cold turkey, that that could cause a problem, espcially since luvox has such the shortest half-life of all the SSRI's (16 hours)--even shorter than Paxil. Good Luck Phillipa. Saturn.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saturn thread:744397
URL: http://www.dr-bob.org/babble/20070320/msgs/744490.html